Alert archive / Georgia / Special Weather Statements in 2011
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 9, 2011, 4:11 PM EDT for Chattahoochee County, Georgia. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 9, 2011, 4:11 PM EDT (20:11 UTC)
- Expired
- Jun 9, 2011, 4:45 PM EDT
- In force
- 34 min
- Issued by
- NWS Atlanta, GA
County Chattahoochee County, GA
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.2 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 830 J/kg
- Mixed-layer CIN
- -93 J/kg
- Mixed-layer LCL
- 1434 m above ground
- 0-6 km bulk shear
- 2 kt
- 0-1 km storm-relative helicity
- -56 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
017
WWUS82 KFFC 092011
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
411 PM EDT THU JUN 9 2011
GAZ089-090-092045-
411 PM EDT THU JUN 9 2011
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN MUSCOGEE AND CHATTAHOOCHEE COUNTIES UNTIL 445 PM EDT...
AT 407 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES SOUTHEAST OF SAND HILL...MOVING WEST AT 5
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS MUSCOGEE AND CHATTAHOOCHEE COUNTIES THROUGH 445 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE SOUTH COLUMBUS...FORT
BENNING/LAWSON ARMY AIR FIELD...BENNING PARK...BENNING HILLS...
CARTER ACRES...BATTLE PARK...CUSTER ROAD TERRACE AND SAND HILL. MOVE
TO A SAFE PLACE IF THE STORM THREATENS.
&&
LAT...LON 3236 8500 3236 8499 3241 8499 3242 8497
3246 8500 3241 8476 3231 8478 3228 8493
3232 8501
TIME...MOT...LOC 2011Z 093DEG 3KT 3235 8484
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 9, 2:21 PM EDT, 1 hour 50 minutes earlier.
Area forecast discussion, Jun 9, 2:21 PM EDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
221 PM EDT THU JUN 9 2011
.SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...
HIGH PRESSURE HOLDING OVER THE SOUTHEAST THROUGH FRIDAY. HOWEVER A
LOW PRESSURE WAVE DEVELOPING OVER THE BAHAMAS AND DOWN TO CUBA COULD
BREAK DOWN THE RIDGE ON OUR EAST SIDE AS THIS SLIDES NORTHWARD. THE
NAM IS THE MORE AGGRESSIVE WITH THIS WHILE THE GFS/ECMWF KEEP IT AS
AN OPEN WAVE WITH WEAK SURFACE PRESSURE. AT THIS POINT WILL GO WITH
THE GFS/ECMWF. OVER THE SHORT TERM THE DEEPEST MOISTURE HOLDS OVER
NORTH AND INTO WEST CENTRAL GEORGIA AND THIS WILL BE THE LOCATION
FOR THE BEST CHANCE OF AFTERNOON/EVENING THUNDERSTORMS...ALTHOUGH
THE RISK IS LOW. PRECIPITATION THAT DOES FORM SHOULD DISSIPATE BY
MIDNIGHT EACH NIGHT. NO CHANGE IN AIRMASS...THEREFORE NO RELIEF FROM
THE HEAT THROUGH AT LEAST SATURDAY AND WILL STAY CLOSE TO
PERSISTENCE ON TEMPS...BOTH MAX AND MIN.
.LONG TERM /SUNDAY THROUGH THURSDAY/...
PATTERN CHANGE EARLY NEXT WEEK STILL ON TRACK. HOWEVER DIFFERENCES
BETWEEN GFS AND ECMWF AS FOR HOW LONG IT WILL LAST. GFS KEEPS THE
CWA IN A NORTHWEST FLOW THROUGHOUT THE WEEK WHILE THE ECMWF PUSHES
THE EASTERN TROUGH OVER THE ATLANTIC WITH ANOTHER RIDGE BUILDING
OVER THE EASTERN U.S. BY MID WEEK. AT THIS POINT DUE TO UNCERTAINTY
WILL NOT MAKE ANY CHANGES TO THE LONG TERM.
&&
.CLIMATE...
RECORDS FOR 06-10
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 99 1953 56 1913 74 1981 50 1977
1926
1911
KATL 99 1953 56 1913 74 1898 48 1977
1880
KCSG 98 1993 75 1957 75 2010 60 1980
1968 1998
1963 1981
KMCN 99 1993 58 1913 76 1981 50 1913
1963
1898
&&
.AVIATION...
18Z UPDATE...
VFR CONDITIONS ARE EXPECTED TO PREDOMINATE THROUGH THE PERIOD.
ISOLATED TO SCATTERED MVFR VISIBILITIES ARE POSSIBLE BETWEEN 08Z AND
16Z. SCATTERED CONVECTION WILL CONTINUE ACROSS NORTH GEORGIA THROUGH
03Z WITH ISOLATED CONVECTION ACROSS CENTRAL THROUGH THIS SAME
PERIOD. WINDS WILL REMAIN VARIABLE IN DIRECTION THROUGH THIS
FORECAST PERIOD...GENERALLY 10KTS OR LESS OUTSIDE OF CONVECTION.
WEST TO NORTH TENDENCY THIS AFTERNOON WILL BECOME EASTERLY BY
FRIDAY MORNING.
//ATL CONFIDENCE...18Z UPDATE...
MEDIUM AT BEST...ESPECIALLY WINDS.
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 70 95 70 94 / 30 20 20 20
ATLANTA 72 93 72 92 / 30 20 20 20
BLAIRSVILLE 67 85 67 84 / 40 30 30 30
CARTERSVILLE 69 95 69 94 / 40 30 30 30
COLUMBUS 72 96 72 95 / 20 10 10 10
GAINESVILLE 71 92 71 91 / 40 30 30 30
MACON 69 95 69 94 / 20 10 10 10
ROME 67 95 67 94 / 40 30 30 30
PEACHTREE CITY 66 95 66 93 / 30 20 20 20
VIDALIA 68 95 68 94 / 5 0 5 0
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
17Hazardous weather outlook, Jun 9, 3:13 PM EDT, 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 313 PM EDT THU JUN 9 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-101915- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 313 PM EDT THU JUN 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED TO NUMEROUS STRONG STORMS ACROSS NORTH GEORGIA THROUGH THIS EVENING. .SYNOPSIS... HIGH PRESSURE WILL CONTINUE OVER THE REGION THROUGH TONIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM THE STRONGER STORMS WILL BE CLOUD TO GROUND LIGHTNING...UP TO NICKEL SIZED HAIL...AND WINDS GUSTING TO NEAR 40 MPH. THE BEST AREA FOR STRONG THUNDERSTORMS WILL BE NORTH OF AN ATLANTA TO ATHENS LINE. THE BEST TIME FOR STRONG THUNDERSTORMS WILL BE THROUGH 10 MPH THIS EVENING. .DISCUSSION... DAYTIME HEATING HAS ONCE AGAIN AIDED IN THUNDERSTORM DEVELOPMENT ACROSS NORTH GEORGIA THIS AFTERNOON. THE STRONGER STORMS HAVE ALREADY PRODUCED UP TO NICKEL SIZED HAIL OVER THE MOUNTAINS OF NORTHEAST GEORGIA. THIS ACTIVITY WILL CONTINUE AND SLOWLY DRIFT WEST AND SOUTH...HOWEVER AS THE EVENING PROGRESSES THE ACTIVITY WILL WEAKEN. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS EACH AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jun 9, 3:49 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
349 PM EDT THU JUN 9 2011
GAZ006-092030-
349 PM EDT THU JUN 9 2011
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 40 MPH
WINDS IN FANNIN COUNTY UNTIL 430 PM EDT...
AT 345 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM COHUTTA WILDERNESS TO MORGANTON THE LINE OF
THUNDERSTORMS WERE NEARLY STATIONARY.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS FANNIN COUNTY THROUGH 430 PM EDT. SOME LOCATIONS IN THE
PATH OF THESE STORMS INCLUDE DIAL...BLUE RIDGE...EPWORTH...HIGDON...
COLWELL...JONES MILL...MINERAL BLUFF...MORGANTON...MINERAL BLUFF...
MORGANTON...COHUTTA WILDERNESS...HEMP...HURST...LOVING AND
MCCAYSVILLE-COPPERHILL. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
&&
LAT...LON 3498 8420 3482 8414 3472 8426 3480 8431
3483 8436 3487 8440 3486 8462 3499 8462
TIME...MOT...LOC 1950Z 230DEG 2KT 3495 8459 3495 8432
3485 8424Special weather statement, Jun 9, 3:54 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 354 PM EDT THU JUN 9 2011 GAZ008-009-015-016-092015- 354 PM EDT THU JUN 9 2011 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS IN WHITE...UNION...TOWNS AND LUMPKIN COUNTIES UNTIL 415 PM EDT... AT 350 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED NEAR TURNERS CORNER IN NORTHERN LUMPKIN COUNTY...MOVING NORTH AT 10 MPH. ANOTHER STRONG STORM WAS CENTERED JUST NORTH OF VOGEL STATE PARK IN UNION COUNTY ALSO MOVING SLOWLY NORTH. THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS WHITE...UNION...TOWNS AND LUMPKIN COUNTIES THROUGH 415 PM EDT. MOVE TO A SAFE PLACE IF THREATENED BY THIS STORM. && LAT...LON 3457 8384 3464 8411 3497 8408 3498 8378 TIME...MOT...LOC 1952Z 185DEG 11KT 3466 8390
Special weather statement, Jun 9, 4:00 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
400 PM EDT THU JUN 9 2011
GAZ068-069-071-079-081-082-092030-
400 PM EDT THU JUN 9 2011
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN TALBOT...PIKE...MONROE...UPSON...BIBB AND CRAWFORD COUNTIES UNTIL
430 PM EDT...
AT 358 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENETERED NEAR THOMASTON...MOVING WEST AT 10 MPH.
ANOTHER STRONG STORM WAS LOCATED JUST WEST OF LAKE TOBESOFKEE IN
WESTERN BIBB COUNTY...ALSO MOVING WEST AT 10 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
TALBOT...PIKE...MONROE...UPSON...BIBB AND CRAWFORD COUNTIES THROUGH
430 PM EDT. MOVE TO A SAFE PLACE IF THIS STORM THREATENS.
&&
LAT...LON 3301 8448 3296 8412 3293 8412 3293 8406
3295 8405 3290 8379 3273 8379 3279 8448
TIME...MOT...LOC 1959Z 099DEG 9KT 3288 8433Special weather statement, Jun 9, 4:09 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 409 PM EDT THU JUN 9 2011 GAZ057-092045- 409 PM EDT THU JUN 9 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 45 MPH WINDS IN HENRY COUNTY UNTIL 445 PM EDT... AT 407 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED NEAR OLA OR 3 MILES WEST OF MCDONOUGH ...MOVING WEST AT 5 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL... FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE ACROSS HENRY COUNTY THROUGH 445 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE OLA...BLACKSVILLE AND MCDONOUGH. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3338 8415 3350 8416 3349 8399 3339 8399 TIME...MOT...LOC 2009Z 093DEG 3KT 3343 8405
Local storm report, Jun 9, 4:11 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
411 PM EDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 PM HAIL FORSYTH 33.03N 83.94W
06/09/2011 E1.00 INCH MONROE GA EMERGENCY MNGR
&&
17Special weather statement, Jun 9, 4:11 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
411 PM EDT THU JUN 9 2011
GAZ089-090-092045-
411 PM EDT THU JUN 9 2011
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN MUSCOGEE AND CHATTAHOOCHEE COUNTIES UNTIL 445 PM EDT...
AT 407 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES SOUTHEAST OF SAND HILL...MOVING WEST AT 5
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS MUSCOGEE AND CHATTAHOOCHEE COUNTIES THROUGH 445 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE SOUTH COLUMBUS...FORT
BENNING/LAWSON ARMY AIR FIELD...BENNING PARK...BENNING HILLS...
CARTER ACRES...BATTLE PARK...CUSTER ROAD TERRACE AND SAND HILL. MOVE
TO A SAFE PLACE IF THE STORM THREATENS.
&&
LAT...LON 3236 8500 3236 8499 3241 8499 3242 8497
3246 8500 3241 8476 3231 8478 3228 8493
3232 8501
TIME...MOT...LOC 2011Z 093DEG 3KT 3235 8484The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 8:09 PM EDT | Special Weather Statement | FFC | Jackson | 36 min |
| Jun 9, 1:46 PM EDT | Special Weather Statement | FFC | Forsyth | 44 min |
| Jun 9, 2:09 PM EDT | Special Weather Statement | FFC | Walker | 51 min |
| Jun 9, 2:19 PM EDT | Special Weather Statement | FFC | Forsyth | 41 min |
| Jun 9, 2:25 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth | 35 min |
| Jun 9, 2:37 PM EDT | Special Weather Statement | FFC | Dawson | 38 min |
| Jun 9, 2:50 PM EDT | Special Weather Statement | FFC | Pickens | 25 min |
| Jun 9, 2:56 PM EDT | Special Weather Statement | FFC | Hall | 49 min |
| Jun 9, 3:01 PM EDT | Special Weather Statement | FFC | White | 44 min |
| Jun 9, 3:30 PM EDT | Special Weather Statement | FFC | Gwinnett | 45 min |
| Jun 9, 3:37 PM EDT | Special Weather Statement | FFC | Murray | 38 min |
| Jun 9, 3:49 PM EDT | Special Weather Statement | FFC | Fannin | 41 min |
| Jun 9, 3:54 PM EDT | Special Weather Statement | FFC | Union | 21 min |
| Jun 9, 4:00 PM EDT | Special Weather Statement | FFC | Upson | 30 min |
| Jun 9, 4:04 PM EDT | Severe Thunderstorm Warning | FFC | Monroe | 26 min |
| Jun 9, 4:09 PM EDT | Special Weather Statement | FFC | Henry | 36 min |
| Jun 9, 4:15 PM EDT | Special Weather Statement | FFC | Union | 30 min |
| Jun 9, 4:17 PM EDT | Severe Thunderstorm Warning | FFC | Henry | 28 min |
| Jun 9, 4:25 PM EDT | Severe Thunderstorm Warning | FFC | Walton | 35 min |
| Jun 9, 4:37 PM EDT | Special Weather Statement | FFC | Newton | 23 min |
| Jun 9, 4:41 PM EDT | Special Weather Statement | FFC | Peach | 34 min |
| Jun 9, 4:44 PM EDT | Special Weather Statement | FFC | Banks | 31 min |
| Jun 9, 4:48 PM EDT | Special Weather Statement | FFC | Dade, Walker | 27 min |
| Jun 9, 4:49 PM EDT | Special Weather Statement | FFC | Morgan | 26 min |
| Jun 9, 4:56 PM EDT | Severe Thunderstorm Warning | FFC | Newton, Rockdale | 35 min |
| Jun 9, 4:56 PM EDT | Severe Thunderstorm Warning | FFC | Morgan | 34 min |
| Jun 9, 5:05 PM EDT | Special Weather Statement | FFC | Taylor | 25 min |
| Jun 9, 5:06 PM EDT | Special Weather Statement | FFC | Taylor | 24 min |
| Jun 9, 5:10 PM EDT | Special Weather Statement | FFC | Harris | 35 min |
| Jun 9, 5:11 PM EDT | Special Weather Statement | FFC | Talbot | 34 min |
| Jun 9, 5:20 PM EDT | Special Weather Statement | FFC | Jones | 25 min |
| Jun 9, 5:28 PM EDT | Special Weather Statement | FFC | Jasper | 32 min |
| Jun 9, 5:35 PM EDT | Special Weather Statement | FFC | Meriwether | 25 min |
| Jun 9, 5:44 PM EDT | Special Weather Statement | FFC | Greene, Oglethorpe | 31 min |
| Jun 9, 5:51 PM EDT | Special Weather Statement | FFC | Paulding | 24 min |
| Jun 9, 6:05 PM EDT | Special Weather Statement | FFC | Troup | 25 min |
| Jun 9, 6:18 PM EDT | Special Weather Statement | FFC | Putnam | 27 min |
| Jun 9, 6:28 PM EDT | Special Weather Statement | FFC | Paulding | 32 min |
| Jun 9, 6:36 PM EDT | Special Weather Statement | FFC | Troup | 24 min |
| Jun 9, 6:42 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Troup | 33 min |
| Jun 9, 7:06 PM EDT | Special Weather Statement | FFC | Carroll | 24 min |
| Jun 9, 7:13 PM EDT | Special Weather Statement | FFC | Coweta | 32 min |
| Jun 9, 7:23 PM EDT | Severe Thunderstorm Warning | FFC | Douglas | 37 min |
| Jun 9, 7:40 PM EDT | Severe Thunderstorm Warning | FFC | Heard | 35 min |
| Jun 9, 7:49 PM EDT | Special Weather Statement | FFC | Coweta | 26 min |
| Jun 9, 7:53 PM EDT | Special Weather Statement | FFC | Glascock | 37 min |
Nearby
Special Weather Statements in Georgia, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.